# SDR EIAA20120506041

- Difficulty date: May 6, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 65B46113135
- Part serial: 001379
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU "A" FIRE LOOP INTERMITTENT WITH BELL.   TROUBLESHOT SYSTEM FOUND "A" LOOP LIGHT ASSY HAS MASTER DIM/TEST TERMINAL BROKEN ON LIGHT ASSY IT'S SELF.  LIGHT NR 6 PER WDM 26-15-11 DMI 543 CONTINUES.  REMOVED AND REPLACED APU CONTROL PANEL PER AMM 31-10-00 SYSTEM OP'S CHECKED NORMAL PER 49-10-00.
